MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING M; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION VIKING M; LIFT PATIENT NON AC POWERED
Model Number 2040045
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer replaced the power cord on the lift to resolve.Viking l and xl mobile lifts are two versatile lift models intended mainly for use in health care, intensive care and rehabilitation.Viking l and xl mobile lifts are intended for heavier patients.Both models are excellent aids in daily transfers of adults and bariatrics, for instance, lifting to and from wheelchair, bed, toilet and floor.A viking¿ mobile lift equipped with the viking¿ armrest accessory can be used for gait training.Horizontal lifting can also be performed in combination with a recommended liko¿ stretcher accessory.Although there was no adverse event reported, if the reported malfunction were to recur, it could lead to serious injury or death.
 
Event or Problem Description
The patient lift's adapter cord melted, causing a short circuit.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not know if this event was already communicated to another baxter department or authority.The device was requested for service/inspection by baxter.

Brand Name
VIKING M
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23072536
Report Number8030916-2025-00109
Device Sequence Number18641252
Product Code FSA
UDI-Device Identifier00887761981874
UDI-Public(01)00887761981874
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2040045
Device Catalogue Number2040045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown